MathSciNet Relay Station
MathSciNet bibliographic data
MR833409 28D05 (11B05 20M20)
Furstenberg, H.; Katznelson, Y. An ergodic Szemerédi theorem for IP-systems and combinatorial theory. J. Analyse Math. 45 (1985), 117–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement